Issue
Volume 2, Number 1

Articles in the Issue:

Regular Articles:
Preface
Int. J. Numer. Anal. Mod., 2 (2005). Abstract
pdf
Full Article

Mark Ainsworth
A posteriori error estimation for non-conforming quadrilateral finite element
Int. J. Numer. Anal. Mod., 2 (2005), pp. 1-18. Abstract
pdf
Full Article

Zhimin Zhang and Runchang Lin
Locating natural superconvergent pints of finite element methods in 3D
Int. J. Numer. Anal. Mod., 2 (2005), pp. 19-30. Abstract
pdf
Full Article

Chuanmiao Chen
Orthogonally correction techniques in superconvergence analysis
Int. J. Numer. Anal. Mod., 2 (2005), pp. 31-42. Abstract
pdf
Full Article

Michal Krizek
Superconvergence phenomena on three-dimensional meshes
Int. J. Numer. Anal. Mod., 2 (2005), pp. 43-56. Abstract
pdf
Full Article

Weizhang Huang
Convergence analysis of finite element solution of one dimensional singularly perturbed differential equations on equidistributing meshes
Int. J. Numer. Anal. Mod., 2 (2005), pp. 57-74. Abstract
pdf
Full Article

Tiao Lu, Wei Cai and Pingwen Zhang
Conservative local discontinuous Galerkin methods for time dependent Schrödinger equation
Int. J. Numer. Anal. Mod., 2 (2005), pp. 75-84. Abstract
pdf
Full Article

Vidar Thomee
A high order parallel method for time discretization of parabolic type equations based on Laplace transformation and quadrature
Int. J. Numer. Anal. Mod., 2 (2005), pp. 85-96. Abstract
pdf
Full Article

Ziqing Xie and Chuanmiao Chen
The interpolated coefficient FEM and its application in computing the multiple solutions of semilinear elliptic problems
Int. J. Numer. Anal. Mod., 2 (2005), pp. 97-106. Abstract
pdf
Full Article

Jichun Li
Optimal uniform convergence analysis for a two-dimensional parabolic problem with two small parameters
Int. J. Numer. Anal. Mod., 2 (2005), pp. 107-126. Abstract
pdf
Full Article